# SDR 06FDEA0821

- Difficulty date: February 24, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E 2EA CRACK 1 INCH LONG INTERNAL DOUBLER AT STA XOS 589.  PERFORMED REPAIR IAW SRM 57-10-00 FIG 71 VOL 1, FABRICATED PART IAW DETAIL PART TRAVELER NR N00374 AND IAW SRM 57-10-00 FIG 71 VOL 1.
